# SDR CA050531005

- Difficulty date: May 29, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,566 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 332D11T
- Part serial: 4064
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON ROLLOUT FOR TAKEOFF AT APPROX 60 KNTS THE CAPTAINS ATTITUDE INDICATOR FLAGGED OFF AND WENT BLANK. THE T/O WAS REJECTED AND THE AIRCRAFT RETURNED TO THE GATE. DURING THE TAXI THE UNIT CAME BACK ONLINE. THE CREW CONTACTED MAINTENANCE AND AS THE UNIT WAS OPERATING THEY ELECTED TO GO AGAIN. THE T/O WAS NORMAL BUT DURING THE CRUISE PORTION OF THE FLIGHT THE UNIT FAILED AGAIN. THEY SELECTED ALL INFO FROM THE NR 2 SYSTEM AND COMPLETED THE FLIGHT.  THE AIRCRAFT WENT TO MAINTENANCE AND THE NR 1 VERTICAL GYRO WAS REPLACED AND TESTED SERVICEABLE.
